Alert archive / Tennessee / Wind Advisories in 2022
Wind Advisory 10, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Nov 26, 2022, 7:33 PM CST for 29 counties in Tennessee. It took effect at Nov 27, 2022, 3:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2022, 7:33 PM CST (01:33 UTC)
- In effect from
- Nov 27, 2022, 3:00 AM CST
- Expired
- Nov 27, 2022, 3:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
All 29 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634 WWUS74 KOHX 270133 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 733 PM CST Sat Nov 26 2022 TNZ005>010-023>031-056>064-075-077-093>095-270900- /O.NEW.KOHX.WI.Y.0010.221127T0900Z-221127T2100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 733 PM CST Sat Nov 26 2022 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SUNDAY... * WHAT...Southwest winds 20 to 25 mph with gusts of 35 to 40 mph expected. * WHERE...Portions of Middle Tennessee. * WHEN...From 3 AM to 3 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
1 follow-up statement
071 WWUS74 KOHX 270857 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 257 AM CST Sun Nov 27 2022 TNZ005>010-023>031-056>064-075-077-093>095-272100- /O.CON.KOHX.WI.Y.0010.221127T0900Z-221127T2100Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Lewis-Williamson-Maury-Marshall-Rutherford-Cannon-De Kalb- Bedford-Coffee-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Tennessee Ridge, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Shelbyville, Tullahoma, Manchester, Clifton, Waynesboro, Lawrenceburg, and Pulaski 257 AM CST Sun Nov 27 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Southwest winds 20 to 25 mph with gusts of 35 to 40 mph expected. * WHERE...All of Middle Tennessee to the west of the Cumberland Plateau. * WHEN...From 3 AM to 3 PM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 21
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Nov 26, 5:38 PM CST, 1 hour 55 minutes earlier.
Area forecast discussion, Nov 26, 5:38 PM CST, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Nashville TN 538 PM CST Sat Nov 26 2022 ...New AVIATION... .SHORT TERM... (This afternoon through Sunday Night) Issued at 236 PM CST Sat Nov 26 2022 Rain is spreading across the area from southwest to northeast ahead of an approaching low pressure system. Gradient winds are expected to increase overnight, with gusty southerly winds continuing into Sunday afternoon. Gusts may fall just short of advisory criteria, so held off on issuance for now. Expect sustained winds of 15 to 20 mph with gusts around 35 mph. As for thunder chances overnight, there should be very little. There's a window with some weak instability and a slight increase in lapse rates that could encourage a few updrafts and thunder, but only general storms expected, if any. Most of our rain should move off to the northeast by mid morning Sunday, and we'll see a few dry hours followed by scattered light showers swinging around the backside of the low. Upper flow quickly becomes zonal behind the low, so temperatures will remain fairly stable. Highs will be in the 50s Sunday and lows that night should be in the 40s. && .LONG TERM... (Monday through next Saturday) Issued at 236 PM CST Sat Nov 26 2022 Other than a weak wave passing on Monday, keeping cloud cover around, zonal flow will persist through Tuesday. Southerly winds should allow temperatures to warm into the 60s Tuesday afternoon, providing a nice setup for overnight convection. A deepening trough and strengthening surface low will pull moisture north and spread showers across the area as early as Tuesday afternoon. Instability isn't impressive as showers and storms move into the Tennessee Valley late Tuesday night through Wednesday morning. MUCAPE values look to be around 500 j/kg, which is much less than models have over areas to our west and southwest. However, that instability coupled with plenty of wind shear could provide enough organization for a few strong storms to carry over into our area overnight. It's worth keeping an eye on this system over the next few days. Total rainfall amounts are expected to be around an inch. Drier air should move in by Wednesday afternoon and we'll see temperatures fall as northerly winds set in and high pressure begins to move overhead. Overnight lows will fall back into the 20s by Thursday morning, but we won't spend too much time there as we transition back to zonal flow starting Thursday night. Another round of precip is possible toward the end of the forecast, but models still disagree on the onset timing. Sticking with possible showers on Friday night though several models want to hold back on the precip until Saturday. && .AVIATION... (00Z TAFS) Issued at 535 PM CST Sat Nov 26 2022 Light rain continues to stream into the area, but cigs have been slow to come down. Look for flight categories to degrade over the next several hours with MVFR starting around 03Z and IFR after 06Z until sunrise Sunday when cigs should improve back to MVFR and remain there through the rest of this cycle. Winds will pick up considerably. 12 to 15 kts with gusts of 25-30 kts will be commonplace by 06Z tonight. Look for a shift from southeast to south to southwest overnight, as well. && .PRELIMINARY POINT TEMPS/POPS... Nashville 53 58 42 56 / 100 20 20 0 Clarksville 51 56 41 54 / 100 20 0 0 Crossville 51 57 40 51 / 90 30 30 0 Columbia 52 57 42 57 / 100 10 20 0 Cookeville 54 58 42 53 / 100 30 30 0 Jamestown 51 57 40 50 / 100 30 30 0 Lawrenceburg 53 57 42 57 / 100 10 10 0 Murfreesboro 54 58 43 57 / 90 10 20 0 Waverly 50 55 41 56 / 100 20 10 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Whitehead LONG TERM....Whitehead AVIATION.....Unger
Hazardous weather outlook, Nov 26, 3:24 PM CST, 4 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 324 PM CST Sat Nov 26 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-272130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 324 PM CST Sat Nov 26 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A strong cold front will move across Middle Tennessee from Tuesday night into Wednesday with strong storms and heavy rainfall possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local and state guidelines. 27
Nearby
Wind Advisories in Tennessee, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.